# SDR CALA2023050901439

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 88,086 hours, 34,813 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Coupling
- Part number: 0727540
- Part serial: 221279
- Condition: Unknown
- Location: Refuel
- Stage of operation: UK
- How discovered: V
- Nature of condition: D, O
- Precautionary procedure: O

## Discrepancy

PDA 2 REF LP 4548150 - ON ARRIVAL, FUELER REPORTS FUEL CAP MISSING. REFER LP# 4548160 UPDATE INFO...ACCOMPLISHED ACFT WINGS AND FUSELAGE VISUAL INSPECTION. NO DAMEGE FOUND. OK TO CONTINUE.
